| Model Number |
2800 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 23mm 2800 aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years, 5 months due to stenosis.The procedure was performed with a 20mm 9750tfx transcatheter valve.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.A definitive root cause is unable to be determined, however, patient and/or procedural factors likely caused or contributed.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.